# SDR 99ZZZX399

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N739ZC
- Make and model: Cessna 172N
- Aircraft serial: 17270928
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 5,501 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON LEFT FORWARD DOOR POST BULKHEAD AT LOWER DOOR HINGE ATTACH POINT.  REMOVAL OF INTERIOR SIDE PANEL ALLOWS EASY INSPECTION.  A 4130 STEEL DOUBLER WAS FABRICATED AND INSTALLED BY OUTSIDE REPAIR STATION.
